MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stent prematurely deployed.A 7x40x130 innova self-expanding stent was selected for use and a contralateral approach was performed.While delivering the stent inside the patient, the stent prematurely deployed in the right common femoral artery.This was not the desired deployment location.It was noted the locking tool was in place the entire time.No further intervention was performed.There were no patient complications and flow was sustained.
 
Additional Manufacturer Narrative
Device eval.By manufacturer: upon receipt at our post market quality assurance laboratory, this innova self-expanding stent system was examined.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the sheath at the nosecone.There is a kink to the inner liner 3.2cm from the tip.Microscopic examination revealed no additional damages.The stent appears to have been deployed and was not returned for analysis.Inspection of the remainder of the device, revealed no other damage or irregularities.Product analysis found damage to the device that may have contributed to the premature deployment.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11610636
Report Number2134265-2021-04234
Device Sequence Number3280601
Product Code NIP
UDI-Device Identifier08714729874089
UDI-Public08714729874089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2025
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0025924507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/28/2021
Patient Sequence Number1